# SDR AALA202503245862

- Difficulty date: March 23, 2025
- Submitted: March 24, 2025
- Operation: Air carrier
- Aircraft: N745VJ
- Make and model: Airbus A319-112
- Aircraft serial: 1289
- Aircraft time: 63,945 hours, 39,998 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY PATH LIGHTING ON SEAT ROW 24 IS INOPERATIVE. REPLACED EMERGENCY LIGHT ASSEMBLY ON SEAT ROW 24 AND ACCOMPLIHSED A SATISFACTORY OPERATIONAL CHECK PER AMM 33-51-19.
